# SDR SWAA2024053091417

- Difficulty date: May 30, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 58,119 hours, 31,893 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD GALLEY EMERGENCY EXIT LIGHTING AT L1 AND L2 DOORS INOP<[01] REMOVED AND REPLACED BATTERY CHARGER AND BATTERY PACK FOR FOWARD EMERGENCY DOOR LIGHTS IAW AMM 33-51-06. OPS CHECKS GOOD.
